# SDR SWIA202055440

- Difficulty date: November 28, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT BETWEEN FS 559+80 AND FS 559+112 AND BETWEEN STR 26L AND STR 26R, AREA MARKED.  C-CHECK RO 1/16/2021.  REMOVED CORROSION ON EXTERNAL SKIN AT BETWEEN FS 559+80 AND FS 559+112 AND BETWEEN STR 26L AND STR 26R, REF CRJ-200-SRM 51-21-06.  BLENDED AREA FOUND TO BE OUT OF  LIMITS, REF CRJ 200 SRM 53-00-31.  REPAIRED  EXTERNAL SKIN AT BETWEEN FS 559+80 AND FS 559+112 AND BETWEEN STR 26L AND STR 26R, REF  REO-601R-53-51-538 REV- 2020-12-07.  SEE CONTINUATION CARD FOR DETAILS.
